Is it normal to be extra sweaty when taking this med? I’m noticing that even when I’m just sitting doing a calm activity, I end up soaking the armpit area of my shirts.
Hey! I guess it’s normal since it’s a stimulant 👍
Are you in your first week/s of taking it?
I’d have to check how long I’ve been taking it for sure, but it feels like it’s been at least a month.
probably talk to your prescriber about that. I don't think it's quite supposed to last that long, no.
Definitely each time I titrated though, have you been on the same dose for the entire month or have you titrated? That changes things. You'll get a bit sweaty each time you titrate
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app